# SDR USAAD00019

- Difficulty date: January 29, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N819US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48099
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - THE PORTABLE EMERGENCY LIGHT BY THE MAIN ENTRY DOOR ILLUMINATES WHEN THE COCKPIT EMERGENCY LIGHT SWITCH IS TURNED OFF.  MAINTENANCE REPLACED THE PORTABLE EMERGENCY LIGHT.  (M)
